RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 210, Number 1  


Controllability and second-order necessary conditions for optimality
E. R. Avakov, G. G. Magaril-Il'yaev
3
The problem of constructing unsaturated quadrature formulae on an interval
V. N. Belykh
27
Admissible changes of variables for Sobolev functions on (sub-)Riemannian manifolds
S. K. Vodopyanov
63
Interpolation and absolutely convergent series in Fréchet spaces
S. G. Merzlyakov
113
Galerkin approximations for the Dirichlet problem with the $p(x)$-Laplacian
S. E. Pastukhova, D. A. Yakubovich
155
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019